# SDR N6WA2016050202

- Difficulty date: May 2, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 32,719 hours, 23,699 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Loop
- Condition: Out Of Position
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BLEED DUCT WARNING MSG IN FLIGHT.  RE-ROUTED P139 & P140 LOOPS IAW AMM 36-21-01, RAN BOTH ENGS IAW AMM 71-00-00, FOUND NO LEAKS & NO FAULTS MSGS OCCURRED.
